# SDR HALA0200098

- Difficulty date: April 23, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - PER EO 49-02-01-12 APU INELT DOOR TOP END CRACKED APPROX 2.5 INCH.  ALSO, CRACKED ON LEADING EDGE APPROX 7 INCHES.  DOOR REMOVED, ACCOMPLISHED INTERIM REPAIR PER HAL M105 476003.  DOOR REINSTALLED PER MM 49-17-01 AND 49-17-02.  DOOR OPS CHECK NORMAL.  (M)
